# SDR 06FDEA2464

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 16,488 hours, 8,724 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 2382
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 16,487 hours, 8,720 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

HYD YELLOW RSVR LO LEVEL M/C AT 90 KTS ON TAKEOFF KMHT.  RETURNED TO RAMP.  OVR YELLOW QTY READ "ZERO".  RT ECAM HYD PAGE READ FULL QTY.  NO PRESSURE NOTED YELLOW SYS.  FOUND BLUE/YELLOW PRIORITY VALVE IN STAB COMPT BROKEN APART.  REMOVED AND REPLACED VALVE, SERVICED AND BLED  SYSTEM, AND PERFORMED 1 AND 2 ENGINE RUN.  STAB SYSTEM CHKD NORMAL AND NO LEAKS NOTED.  MM REF: 27-44-16-4,  29-11-32-4-01; 12-12-29-0.  ENGINE RUN IAW A300 JRH  CHAP 5A.  PREMATURE REMOVAL/INSTALLATION OFF MFG 45990-1.
